Doh

Doh

Hi, been to docs. So have kidney infection, double ear inflammation, so steroids in the ear! Diabetic bloods very high at 23 on the machine, so drugs doubled.

Could be the drip of Abatacept, also got headaches, insomnia and diarrhoea!

BUT I moving a bit better yeah!, so gonna hold on in there as I'm just on loading doses !, what's it like this RA business ?! Xx

27 Replies
oldestnewest

its rubbish, hope you feel better soon

Reply

That's so rubbish - hope things improve soon it must be quite scary for you but I can see why you are hanging in there if it's just the loading doses.

Warm regards,

Twitchy xx

Reply

You fingers crossed I can manage xx

Reply

Wish my consultant was that cute

Reply

He's a cutie pie isn't he!! Xx

Reply

Oh my goodness that's rubbish, loads of love to you. X

Reply

Pretty much! But hope all will settle own soon!

Reply

I think you are just being a bit greedy there, Allanah, all those infections! Seriously, I hope it works for you and that you are soon feeling better. Clemmie

Reply

Moi, ! just always want something for nothing! Thanks mate x

Reply

Do hope things improve soon! Hang in there girl!

Reply

Hanging loose girl x

Reply

M x

Reply

Sounds rubbish sure hope the infusions are working for you. Best wishes Christine xx

Reply

I hope so then it will be worthwhile , as long as the infusions aren't causing the infections !

Reply

Me, me, me!! Don't do things by halves do you Allanah? What a kettle of fish you're in now. Makes a change steroids in the ear anyhow. Hope you get sorted soon & at least moving better.

Take it easy & please send contact details of the Rheumy, I'd love to see one every 3 months! :-)

Reply

Jealousy gets you nowhere lol!! Oh well , got fan on , taken extra drugs, ! Do you think I will get hairy ears with the steroid lol

Reply

Yep you'll turn into an ewok overnight lol!! Hope the drugs start working & you have a restful night.

Reply

Ear ear, don't know why I bloomin joking aargh lol x

Reply

It is rubbish. Hope you feel better soon. It is scary taking new drugs isn't it. I am off all drugs and can't start humira as I have an infection, can't have a steroid injection either so bawled my eyes out today at hospital!!!! I have never cried over my RA, felt a right baby and asked if they had a back exit so I didn't have to go through the waiting room. I am off on holiday soon to Cornwall so wanted to feel well. PS don't let the steroid fall out your ear :) x

Reply

Oh I have cried at many occasions! The nicest persons we're OT and physio , they seemed to understand. Enjoy your holiday x

Reply

Love clemmies reply ...

It isn't just ra

Its allanahs ra

1 like
Reply

Smooth and chocolaty!

1 like
Reply

Oh poor you, hope you feel better soon x

Reply

apart from that you're fine eh ? seriously , hope you feel better soon x

1 like
Reply

Thanks xxx

Reply

To cheer you up......

voices.washingtonpost.com/c...

Reply

Very good Polly! X

Reply

You may also like...